# SDR 95ZZZX4187

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N20024
- Make and model: Cessna 172
- Aircraft serial: 17260940
- Engine: Lyc O320E2D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Gasket
- Condition: Leak
- Location: Intake
- Part time: 260 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MANITA GASKET PMA PART FOR INTAKE GASKET FOR LYCOMING 0320.  BLOWS OUT OF SIDE CAUSING INTAKE LEAK.  FIRST ONE AT 150 HOURS SMO, AND SAMPLE AT 260 HOURS.
